Alert archive / California / Flash Flood Warnings in 2025

Flash Flood Warning 7, NWS San Francisco Bay Area, CA

December 25, 2025Alameda County, Contra Costa County, California

NWS San Francisco Bay Area, CA issued this flash flood warning at Dec 25, 2025, 3:01 AM PST for Alameda County, Contra Costa County, California. It was in force for 3 hr. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 25, 2025, 3:01 AM PST (11:01 UTC)
Expired
Dec 25, 2025, 5:52 AM PST
In force
3 hr
Issued by
NWS San Francisco Bay Area, CA
Area
Storm-based polygon
Flood severity
None

Counties Alameda County, CA, Contra Costa County, CA

The radar

The Sacramento radar (KDAX), 85 km from the middle of the area, began a volume at 11:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 25, 4:00 AM PSTFLASH FLOOD2 Nne Oakland, CALaw enforcement reported a vehicle strandard in water. Later reports at 4:56AM stated that water was 3 feet deep.
Dec 25, 4:02 AM PSTFLOOD2 Nne Oakland, CAVehicle stuck in water on westbound Interstate 580 west of 35th Avenue.
Dec 25, 4:03 AM PSTFLOODOrinda, CAAround 5 feet of water on the slow lane of California Highway 24 at Camino Pablo.
Dec 25, 4:15 AM PSTFLOOD2 Ssw Alamo, CAFlooding on northbound Interstate 680 between El Pintado Road and Rudgear.
Dec 25, 4:21 AM PSTFLOOD2 Sse Pleasant Hill, CALane 6 of Southbound Interstate 680 is flooded at Treat Boulevard.
Dec 25, 4:25 AM PSTFLOOD2 Wsw Walnut Creek, CAOnramp from Olympic Boulevard to northbound Interstate 680 is flooded.
Dec 25, 4:41 AM PSTFLOOD3 Ene Oakland, CAOnramp from Mountain Boulevard to westbound Interstate 580 is flooded.
Dec 25, 4:48 AM PSTFLOOD2 Nw Walnut Creek, CALanes 1 and 2 of Southbound Interstate 680 are flooded at North Main Street.
Dec 25, 4:51 AM PSTFLOOD4 E Oakland, CAAround 1 foot of water on the onramp from Keller Avenue to westbound Interstate 580.
Dec 25, 4:51 AM PSTFLOODLafayette, CALanes 1, 2, and 3 of westbound California Highway 24 are flooded at the Central Lafayette offramp.
Dec 25, 5:15 AM PSTFLOOD3 Wsw Piedmont, CAVehicle stuck in floodwaters on eastbound Interstate 980 near Interstate 880.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Oakland, CA (KOAK), launched 00:00Z, 11.0 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Oakland, CA at 00:00Z on 2025-12-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 145 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Oakland, CA at 00:00Z on 2025-12-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
145 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
1058 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

338 
WGUS56 KMTR 251101
FFWMTR
CAC001-013-251400-
/O.NEW.KMTR.FF.W.0007.251225T1101Z-251225T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service San Francisco CA
301 AM PST Thu Dec 25 2025

The National Weather Service in San Francisco has issued a

* Flash Flood Warning for...
  Northwestern Alameda County in northern California...
  Western Contra Costa County in northern California...

* Until 600 AM PST.

* At 301 AM PST, Doppler radar indicated heavy rain across the warned
  area. Between 0.5 and 1 inch of rain has fallen. Flash flooding is
  ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Radar indicated.

  IMPACT...Flash flooding of small creeks and streams, urban areas,
           highways, streets and underpasses as well as other poor
           drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Oakland, Concord, Berkeley, Richmond, Mountain View, Alameda, San
  Ramon, Walnut Creek, Danville, Martinez, Pleasant Hill, San Pablo,
  Lafayette, El Cerrito, Hercules, Albany, Pinole, Orinda, Moraga and
  Piedmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 3790 12233 3790 12232 3791 12239 3797 12243
      3795 12240 3801 12237 3801 12230 3805 12226
      3802 12215 3805 12209 3778 12195 3774 12221
      3779 12225 3780 12234 3781 12232 3782 12231
      3782 12233 3783 12230

FLASH FLOOD...RADAR INDICATED

$$

KR
1 follow-up statement
951 
WGUS76 KMTR 251352
FFSMTR

Flash Flood Statement
National Weather Service San Francisco CA
552 AM PST Thu Dec 25 2025

CAC001-013-251402-
/O.CAN.KMTR.FF.W.0007.000000T0000Z-251225T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Alameda CA-Contra Costa CA-
552 AM PST Thu Dec 25 2025

...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN ALAMEDA AND
WESTERN CONTRA COSTA COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.

A Flood Watch remains in effect until 1000 PM PST Friday for portions
of central and northern California.

&&

LAT...LON 3790 12233 3790 12232 3791 12239 3797 12243
      3795 12240 3801 12237 3801 12230 3805 12226
      3802 12215 3805 12209 3778 12195 3774 12221
      3779 12225 3780 12234 3781 12232 3782 12231
      3782 12233 3783 12230

$$

KR

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this flash flood warning went out at Dec 24, 10:58 PM PST, 4 hours 3 minutes earlier. Its key messages:

  • Updated at 1052 PM PST Wed Dec 24 2025
  • Strong and damaging winds continue overnight through Thursday evening.
  • A flood watch remains in effect through Friday evening across the region. The main threat is flash flooding and landslides from high rain rates.
  • Slight chances for severe thunderstorms begin this evening and continue through Thursday evening. Severe threats include damaging wind gusts and possible tornadoes.
  • Dangerous beach and marine conditions continue through Friday across the Pacific coast and adjacent beaches.
  • Cold temperatures settle in this weekend after the storms break
Area forecast discussion, Dec 24, 10:58 PM PST, 4 hours 3 minutes before
Area Forecast Discussion
National Weather Service San Francisco CA
1058 PM PST Wed Dec 24 2025

...New SHORT TERM, LONG TERM, MARINE...

.KEY MESSAGES...
Updated at 1052 PM PST Wed Dec 24 2025

 - Strong and damaging winds continue overnight through Thursday
   evening.

 - A flood watch remains in effect through Friday evening across
   the region. The main threat is flash flooding and landslides
   from high rain rates.

 - Slight chances for severe thunderstorms begin this evening and
   continue through Thursday evening. Severe threats include
   damaging wind gusts and possible tornadoes.

 - Dangerous beach and marine conditions continue through Friday
   across the Pacific coast and adjacent beaches.

 - Cold temperatures settle in this weekend after the storms break

&&

.SHORT TERM...
Issued at 1052 PM PST Wed Dec 24 2025
(Tonight through Friday)

Don't let your guard down, the line of showers and thunderstorms
with strong winds that swept through our area earlier this
(Wednesday) evening was only a precursor to what is expected to
be the most impactful line of storms yet, that is currently about
to enter our outer marine zones about 100mi offshore. Impacts for
the next line are expected to be felt by Midnight PST, with
another round of strong wind, periods of heavy rain with the
potential of low top supercells producing waterspouts that could
move onshore as short-lived tornadoes or straight line winds up
to 80 MPH or higher. The High Wind Warning remains in place until
10 AM PST Thursday (Christmas) morning and may be extended. Our
Flood Watch remains in place until Friday night at 10 PM PST. The
SPC continues to have our entire Pacific Coast line in a Marginal
Risk for Severe Thunderstorms through early Friday morning at 4
AM. That means, the line off showers and thunderstorms progged to
move onshore as early as late afternoon Thursday into the evening
hours may be just as impactful as the one currently on our door
step. That means all hazards mentioned above are in play through
at least tomorrow night, along with the dangerous beach hazards
and gale to near storm force winds over both our coastal and outer
waters. If traveling Christmas day or night, expect extensive
travel delays, along with power outages and urban/nuisance
flooding.

&&

.LONG TERM...
Issued at 1052 PM PST Wed Dec 24 2025
(Friday night through next Wednesday)

*Long term discussion remains unchanged from Wednesday afternoon
 update*

Starting in the early morning Friday, winds and shower activity
will gradually decrease as the low pressure system offshore opens
up into a trough and moves into northern Oregon. The associated
surface trough axis will move across the Bay Area Friday evening.
This will finally flip the winds back to northerly, bringing
drier, cooler weather for the weekend. The 1000-500 mb thickness
actually increases this weekend, with the cooling coming mainly from
enhanced radiation during in the cloudless nights. Sunday through
Tuesday look particularly calm, clear and cool as a 500 mb ridge
sets in. The next troughing pattern looks probable on the 1st or
2nd, just in time for King Tides. There's no strong signal for
major impacts yet, but the CW3E ECCC AR Activity tool shows higher
than normal chances for atmospheric rivers through the first half
of January.

&&

.AVIATION...
(06Z TAFS)
Issued at 916 PM PST Wed Dec 24 2025

Radar and satellite imagery show showers across the forecast area
including recent isolated thunderstorms. A strengthening low will
approach far northern California and the Pacific Northwest tonight
through Christmas Day/Night. Southerly winds will re-intensify to
similar speeds last night. Expect low level wind shear through the
evening and overnight, winds easing later Christmas Day. The frontal
system will result in showers, occasionally heavy, including a
chance of thunderstorms across the area tonight through Christmas
Day/Night.

Vicinity of SFO...VFR-MVFR with showers and a chance of a
thunderstorm tonight and Christmas Day. Southeasterly wind
continuing ahead of the next strong frontal system arriving later
tonight and early Christmas Day. Southeasterly wind increasing
upwards to around 35 knots continuing to 20z Christmas Day, easing
later in the day.

SFO Bridge Approach...Similar to SFO.

Monterey Bay Terminals...VFR-MVFR with showers and a chance of a
thunderstorms tonight and Christmas Day. Southeasterly winds ahead
of the next strong frontal system arriving later tonight and early
Christmas Day; gusts upwards 30-35 knots, easing later in the day.

&&

.MARINE...
(Tonight through next Tuesday)
Issued at 1052 PM PST Wed Dec 24 2025

...HAZARDOUS MARINE CONDITIONS CONTINUE INTO EARLY FRIDAY...
Southeast breezes across the coastal waters will re-intensify to
sustained gales from the south by midnight. These dangerous winds
will be accompanied by a chance for thunderstorms and possible
waterspouts through the early morning hours Thursday. Seas will
rebuild to very rough from the choppy wind waves. These hazardous
seas will linger through Friday, reinforced by a moderate westerly
swell. If your vessel is not able to handle these conditions
return to port or seek protected waters as soon as possible.

&&

.BEACHES...
Issued at 325 PM PST Wed Dec 24 2025

A Beach Hazards Statement has been issued for the coast through
4AM Friday. The main concerns include:blowing and drifting sand
and wind waves up to 20 ft. The drifting sand and increased sea
spray will also result in poor visibilities, affecting water
rescues. Increased coastal erosion will be possible as well.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
CA...Flood Watch through Friday evening for CAZ006-502>506-508>510-
     512>518-528>530.

     Beach Hazards Statement through late Thursday night for CAZ006-
     505-509-529-530.

     High Wind Warning until 10 AM PST Thursday for CAZ006-503-505-
     509-517-528>530.

     Wind Advisory until 10 AM PST Thursday for CAZ502-504-506-508-
     510-512>516-518.

PZ...Gale Warning until 3 AM PST Friday for Mry Bay-Pigeon Pt to Pt
     Pinos 10-60 NM-SF Bay N of Bay Bridge.

     Storm Warning until 3 AM PST Friday for Pigeon Pt to Pt Pinos 0-
     10 nm-Pt Arena to Pt Reyes 0-10 nm-Pt Arena to Pt Reyes 10-
     60 NM-Pt Pinos to Pt Piedras Blancas 0-10 nm-Pt Reyes to
     Pigeon Pt 0-10 nm.

&&

SHORT TERM...JM
LONG TERM....JM
AVIATION...Canepa
MARINE...Canepa

Visit us at www.weather.gov/sanfrancisco

Follow us on Facebook, X, and YouTube at:
www.facebook.com/nwsbayarea
x.com/nwsbayarea
www.youtube.com/nwsbayarea

In the hours before

Local storm report, Dec 25, 1:37 AM PST, 1 hour 24 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
137 AM PST Thu Dec 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0133 AM     Non-Tstm Wnd Dmg 1 WSW Live Oak          36.98N 121.99W
12/25/2025                   Santa Cruz         CA   Law Enforcement

            Tree down on lanes at intersection of
            Capitola Road and 7th Avenue.

&&

DH
Local storm report, Dec 25, 1:38 AM PST, 1 hour 23 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
138 AM PST Thu Dec 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     Non-Tstm Wnd Gst 11 E Cloverdale         38.82N 122.81W
12/24/2025  M81 MPH          Sonoma             CA   Mesonet

            Mesonet station PG125 Cobb Ridge West.

1110 PM     Non-Tstm Wnd Gst 2 NW Lucas Valley-Marin 38.05N 122.60W
12/24/2025  M83 MPH          Marin              CA   Mesonet

            Mesonet station PG123 Lucas Valley.

1150 PM     Non-Tstm Wnd Gst 5 N Lagunitas-Forest Kn 38.09N 122.69W
12/24/2025  M82 MPH          Marin              CA   Mesonet

            Mesonet station PG133 Pablo Point.

1250 AM     Non-Tstm Wnd Gst 4 NW Lagunitas-Forest K 38.06N 122.73W
12/25/2025  M83 MPH          Marin              CA   Mesonet

            Mesonet station 340PG Road To Ranches.

0100 AM     Non-Tstm Wnd Gst 1 SW Sausalito          37.85N 122.50W
12/25/2025  M85 MPH          Marin              CA   Mesonet

            Mesonet station PG521 Richardson East.

0100 AM     Non-Tstm Wnd Gst 2 SSW Woodacre          37.98N 122.65W
12/25/2025  M87 MPH          Marin              CA   Mesonet

            Mesonet station 522PG Pine Mountain Fire
            Road.

0100 AM     Non-Tstm Wnd Gst 2 N Montara             37.57N 122.49W
12/25/2025  M92 MPH          San Mateo          CA   Mesonet

            Mesonet station 620PG North Peak Access
            Road.

0110 AM     Non-Tstm Wnd Gst 1 N Woodacre            38.02N 122.63W
12/25/2025  M86 MPH          Marin              CA   Mesonet

            Mesonet station PG995 Gunsight Fire Road.

&&
Local storm report, Dec 25, 2:09 AM PST, 52 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
209 AM PST Thu Dec 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 AM     Non-Tstm Wnd Dmg 4 SE Lexington Hills    37.12N 121.93W
12/25/2025                   Santa Cruz         CA   Law Enforcement

            Tree down on Loma Prieta Avenue just north
            of Summit Road.

&&

DH
Local storm report, Dec 25, 2:28 AM PST, 33 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
228 AM PST Thu Dec 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     Tstm Wnd Gst     2 SSW Broadmoor         37.67N 122.49W
12/25/2025  M61 MPH          San Mateo          CA   Mesonet

            Ambient weather station reported 60.6 mph
            wind gust.

&&

KR
Local storm report, Dec 25, 2:55 AM PST, 6 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
255 AM PST Thu Dec 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 AM     Non-Tstm Wnd Dmg 2 NNW Glen Ellen        38.38N 122.55W
12/25/2025                   Sonoma             CA   Law Enforcement

            Tree down blocking Bennett Valley Lane north
            of Bennett Valley Road.

&&

DH
Local storm report, Dec 25, 2:56 AM PST, 5 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
256 AM PST Thu Dec 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0249 AM     Non-Tstm Wnd Dmg 1 SE Santa Rosa         38.44N 122.69W
12/25/2025                   Sonoma             CA   Law Enforcement

            Tree down blocking the offramp from
            eastbound California Highway 12 to Farmers
            Lane.

&&

DH

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 24, 5:11 PM PSTSpecial Marine WarningMTR49 min
Dec 24, 5:15 PM PSTSpecial Weather StatementMTRAlameda30 min
Dec 24, 5:18 PM PSTSpecial Marine WarningMTR27 min
Dec 24, 5:45 PM PSTSpecial Marine WarningMTR30 min
Dec 24, 6:06 PM PSTSevere Thunderstorm Warning Considerable damage threatMTRMonterey24 min
Dec 24, 6:20 PM PSTSevere Thunderstorm Warning Considerable damage threatMTRMonterey16 min
Dec 24, 7:05 PM PSTSpecial Marine WarningMTR10 min
Dec 24, 7:39 PM PSTSpecial Weather StatementMTRSan Mateo36 min
Dec 24, 7:41 PM PSTSpecial Marine WarningMTR34 min
Dec 25, 12:11 AM PSTSpecial Marine WarningMTR34 min
Dec 25, 12:17 AM PSTAreal Flood AdvisoryMTRSan Mateo, Santa Clara, Santa Cruz8 hr
Dec 25, 12:59 AM PSTSpecial Marine WarningMTR31 min
Dec 25, 1:03 AM PSTAreal Flood AdvisoryMTRCity and County of San Francisco, San Mateo7 hr
Dec 25, 1:34 AM PSTSpecial Marine WarningMTR26 min
Dec 25, 1:54 AM PSTSpecial Marine WarningMTR36 min
Dec 25, 2:00 AM PSTSpecial Marine WarningMTR15 min
Dec 25, 2:01 AM PSTFlash Flood Warning Considerable damage threatMTRSan Mateo3 hr
Dec 25, 2:19 AM PSTSevere Thunderstorm Warning Considerable damage threatMTRCity and County of San Francisco, San Mateo26 min
Dec 25, 2:48 AM PSTAreal Flood AdvisoryMTRAlameda, Contra Costa, Santa Clara5 hr
Dec 25, 2:48 AM PSTSevere Thunderstorm Warning Considerable damage threatMTRSan Mateo, Santa Cruz27 min
Dec 25, 2:56 AM PSTFlash Flood Warning Considerable damage threatMTRCity and County of San Francisco, San Mateo2 hr
Dec 25, 3:11 AM PSTFlash Flood Warning Considerable damage threatMTRSan Mateo, Santa Clara3 hr
Dec 25, 3:12 AM PSTSevere Thunderstorm Warning Considerable damage threatMTRAlameda, San Mateo, Santa Clara, Santa Cruz33 min
Dec 25, 3:17 AM PSTAreal Flood AdvisoryMTRSanta Cruz4 hr
Dec 25, 3:20 AM PSTAreal Flood AdvisoryMTRNapa5 hr
Dec 25, 4:46 AM PSTAreal Flood AdvisoryMTRMonterey3 hr
Dec 25, 6:02 AM PSTAreal Flood AdvisoryMTRSanta Clara3 hr
Dec 25, 7:08 AM PSTSpecial Weather StatementMTRSonoma37 min
Dec 25, 7:53 AM PSTSpecial Weather StatementMTRSonoma37 min
Dec 25, 7:56 AM PSTSpecial Weather StatementMTRNapa, Sonoma34 min
Dec 25, 9:13 AM PSTSpecial Weather StatementMTRSonoma47 min
Dec 25, 10:32 AM PSTSpecial Weather StatementMTRMarin43 min
Dec 25, 10:39 AM PSTSpecial Weather StatementMTRSonoma36 min
Dec 25, 11:16 AM PSTSpecial Marine WarningMTR29 min
Dec 25, 11:41 AM PSTSpecial Marine WarningMTR34 min
Dec 25, 12:00 PM PSTSpecial Marine WarningMTR45 min
Dec 25, 12:09 PM PSTSpecial Marine WarningMTR31 min
Dec 25, 12:19 PM PSTTornado WarningMTRSanta Cruz31 min
Dec 25, 12:34 PM PSTSpecial Marine WarningMTR56 min
Dec 25, 12:58 PM PSTSpecial Marine WarningMTR62 min
Dec 25, 1:25 PM PSTSpecial Weather StatementMTRSanta Cruz35 min
Dec 25, 2:47 PM PSTHigh Surf AdvisoryMTRMarin, Monterey, City and County of San Francisco, San Mateo, Santa Cruz, Sonoma31 hr
Dec 25, 3:29 PM PSTSpecial Marine WarningMTR61 min
Dec 25, 3:33 PM PSTSpecial Marine WarningMTR42 min

Nearby

Flash Flood Warnings in California, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.